# SDR SIMA20011101

- Difficulty date: April 20, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE706458H
- Condition: Ruptured
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3035 - CREW REPORTED A LOSS OF HYDRAULIC FLUID.  AOM PROCEDURES WERE FOLLOWED, GEAR WAS BLOWN DOWN AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE FOUND A HYDRAULIC LINE IN THE NOSE WHEEL WELL RUPTURED.  LINE WAS REPLACED, LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
